# SDR CA190411002

- Difficulty date: April 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 975266
- Condition: Failed
- Location: Firewall
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) AMBER `R HYD SOV FAIL` CAS MESSAGE POSTED ON TAKEOFF ROLL WHICH RESULTED WITH IN AN ABORTED TAKEOFF. MAINTENANCE PHYSICAL INSPECTION SHOWED THE RIGHT HYDRAULIC FIREWALL SHUTOFF VALVE IN THE OPEN POSITION BUT THE INDICATION CAUSING THE FAILURE. RIGHT HYDRAULIC FIREWALL SHUTOFF VALVE REMOVED AND REPLACED. (TC# 20190411002)
